# SDR AALA201907109002

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 79,849 hours, 28,515 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0685
- Condition: Low Pressure
- Location: R1 Door
- Part time: 63,389 hours, 22,554 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R1 DOOR SLIDE PRESSURE LOW. REMOVED AND REPLACED R1 DOOR EVAC/SLIDE RAFT IAW CARD 19L80025002.
